# SDR 2005UALA00230

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS MULTIPLE REPAIRS BS 550 TO BS 630 STR 14L-19L. ORIGINAL DAMAGE CAUSED BY JETWAY IMPACT.  MULTIPLE TIME-LIMITED REPAIRS WERE REMOVED AND A PARTIAL SKIN REPLACEMENT WAS ACCOMPLISHED.  CONSTANT THICKNESS SKIN SECTION WAS SPLICED IN USING DOUBLER STRAPS AND TRIPLERS.
